# SDR EE4Y2024021419444

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 46,299 hours, 29,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT ENGINEERING ORDER E5311-0019 , FR 16 AT DOUBLE JOGGLE AREA LH SIDE HOLE # 13 HAS BEEN FOUND WITH CRACK INDICATION.AIRBUS WAS CONTACTED TO REQUEST REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR SOLUTION UNDER DOSSIER 81014204. COOPESA PERFORMED REPAIR  IAW COOPESA ENGINEERING ORDER  COO-EO-2024-19319/R02. THIS REPAIR IS DOCUMENTED IN THE COOPESA JOB A1N206  ITEM 2-43.
